# SDR SIMA20130715015

- Difficulty date: July 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,278 hours, 31,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY FLOOR LIGHT WIRE NICKED AT FR 24 - 25 LT SIDE.  REPAIRED WIRES IAW SWPM 20-21-00 SECTION 4A THRU B (2)D.
